# SDR UPS99231025

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: M228308
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING EO NR 727-5310-1371E, DISCOVERED EXTERNAL SKIN TO HAVE MATERIAL LOSS AT BS 440, RLB 30, WL 303.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED SKIN PATCH PER DRAWING 69-62161.
